MathSciNet Relay Station
MathSciNet bibliographic data
MR1890996 (2003e:11068) 11G40 (14G10 14J28)
Ahlgren, Scott; Ono, Ken; Penniston, David Zeta functions of an infinite family of $K3$ surfaces. Amer. J. Math. 124 (2002), no. 2, 353–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement